Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4986
Title: Solvability of boundary value problems with homogeneous ordinary differential operator
Authors: Drábek, Pavel
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Pavel Drábek, “Solvability of boundary value problems with homogeneous ordinary differential operator”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 105-124.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
Si studia la risolubilità del problema di Dirichlet non lineare
\[
-(\mid u'\mid^{p-2}u')'=f(t,u)+g\:\textrm{in}\:(0,\pi),
\]
\[
u(0)=u(\pi)=0,
\]
dove f è assoggettata a vari tipi di accrescimento legato agli autovalori
dell'operatore differenziale nel membro sinistro. I risultati ottenuti
vengono poi generalizzati agli operatori differenziali ordinari quasi-omogenei.
Alcuni problemi aperti vengono indicati alla fine.

We study solvability of nonlinear Dirichlet boundary value problem
\[
-(\mid u'\mid^{p-2}u')'=f(t,u)+g\:\textrm{in}\:(0,\pi),
\]
\[
u(0)=u(\pi)=0,
\]
where the Carathéodory's function f satisfies various types of growth
conditions in the second variable. The results are generalized far
quasihomogeneous ordinary differential operators of second order.
Type: Article
URI: http://hdl.handle.net/10077/4986
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
Drabek2RendMat18.pdf1.14 MBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 5

1,459
checked on Apr 1, 2020

Download(s) 50

453
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.